# SDR AALA202201142528

- Difficulty date: January 4, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A300*
- Aircraft serial: 1425
- Aircraft time: 67,219 hours, 25,359 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Part number: D53372613121100
- Condition: Worn
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR DOOR FORWARD ACTUATOR ATTACH FITTING HAS MIGRATED BUSHING / BORE WORN BEYOND LIMITS. REPLACED ATTACH FITTING PER EA 333151.
